# SDR DALA2022122788425

- Difficulty date: December 24, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 66,789 hours, 8,735 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Shutoff Valve
- Condition: Faulted
- Location: Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO TOILET IN LAV J 206 CONTINUALLY FLOWING AND NOT ABLE TO SHUTOFF WITH WATER VALVE CLOSED OR CIRCUIT BREAKER PULLED.  FOUND WATER SHUTOFF VALVE STICKY. EXERCISED VALVE SEVERAL TIMES AND CONFIRMED VALVE CLOSED.
